Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 84, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 17, 2010, 5:41 PM CDT for Carroll County, Henderson County, Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2010, 5:41 PM CDT (22:41 UTC)
- Expired
- May 17, 2010, 6:07 PM CDT
- In force
- 26 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Henderson County, TN
The radar
The Paducah radar (KPAH), 140 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 5:58 PM CDT | HAIL 1 | 1 N Wildersville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920 WFUS54 KMEG 172241 TORMEG TNC017-077-172315- /O.NEW.KMEG.TO.W.0084.100517T2241Z-100517T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 541 PM CDT MON MAY 17 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 615 PM CDT * AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO 14 MILES NORTHWEST OF WILDERSVILLE...OR 10 MILES EAST OF MILAN...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILDERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3585 8821 3570 8841 3588 8870 3594 8860 TIME...MOT...LOC 2241Z 294DEG 27KT 3587 8858 $$
2 follow-up statements
519 WWUS54 KMEG 172253 RRA SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 553 PM CDT MON MAY 17 2010 TNC017-077-172315- /O.CON.KMEG.TO.W.0084.000000T0000Z-100517T2315Z/ CARROLL TN-HENDERSON TN- 553 PM CDT MON MAY 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH CENTRAL HENDERSON AND SOUTHEASTERN CARROLL COUNTIES... AT 553 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR JUMBO...OR 12 MILES SOUTHWEST OF HUNTINGDON...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARKSBURG... PARKER'S CROSS ROADS...WILDERSVILLE...YUMA...SCOTT HILL...JUMBO AND UNION CROSS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3585 8821 3571 8839 3584 8856 3591 8849 TIME...MOT...LOC 2253Z 293DEG 27KT 3585 8847 $$
307 WWUS54 KMEG 172307 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 607 PM CDT MON MAY 17 2010 TNC017-077-172315- /O.CAN.KMEG.TO.W.0084.000000T0000Z-100517T2315Z/ CARROLL TN-HENDERSON TN- 607 PM CDT MON MAY 17 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL HENDERSON AND SOUTHEASTERN CARROLL COUNTIES IS CANCELLED... AT 605 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND THE THREAT FOR TORNADOES HAS DIMINISHED. THEREFORE...THE TORNADO WARNING IS CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT. LAT...LON 3585 8821 3571 8839 3584 8856 3591 8849 TIME...MOT...LOC 2305Z 293DEG 27KT 3581 8837 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 17, 4:12 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 17, 4:12 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 412 PM CDT MON MAY 17 2010 .DISCUSSION... ISOLATED STRONG TO SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND EARLY THIS EVENING IS THE FIRST CONCERN. THE NEXT CONCERN IS SEVERE THUNDERSTORM...HEAVY RAINFALL...AND FLOODING POTENTIAL WEDNESDAY NIGHT THROUGH FRIDAY. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND WITH A SLIGHT PREFERENCE TOWARDS THE 15Z SREF MODEL. THE BIGGEST CHANGES WERE TO ADD LOW RAIN CHANCES EARLY THIS EVENING ACROSS THE AREA...AND INCREASED RAIN CHANCES WEDNESDAY NIGHT THROUGH FRIDAY. AT 4 PM CDT ACROSS THE MIDSOUTH AND FORECAST AREA...PARTLY SUNNY CONDITIONS WERE OCCURRING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE OCCURRING MAINLY NORTH OF I-40. A WEAK SURFACE TROUGH WAS NEAR THE ARKANSAS/MISSOURI AND TENNESSEE/KENTUCKY STATE LINES AND A MID/UPPER LOW WAS OVER ILLINOIS. THROUGH 10 PM...EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE AREA AS THE AIR REMAINS MOIST AND UNSTABLE SOUTH OF THE MID/UPPER LOW. KEPT RAIN CHANCES IN THE 20 TO 50 PERCENT RANGE. WITH COLD MID LEVEL TEMPERATURES...500 MB -13 TO -16C...AND LOW WET BULB HEIGHTS AROUND 7000-9000 FT AGL...A FEW STORMS MAY CONTAIN HAIL...POSSIBLY SEVERE UP TO HALF DOLLARS. ENVIRONMENTAL SHEAR OF 30 TO 45 KTS SUPPORT SPITTING CELLS WITH THE LEFT MOVERS HAVING THE BEST POTENTIAL FOR LARGE HAIL. THINK CONVECTION WILL REMAIN FAIRLY UNORGANIZED...SO DOUBT A SEVERE THUNDERSTORM WATCH WOULD BE NEEDED. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS ARE POSSIBLE AS WELL. ACTIVITY WILL DIMINISH 8 TO 10 PM WITH THE LOSS OF DAYTIME HEATING. AFTER 10 PM TONIGHT...RAINFREE AND COOLER CONDITIONS CAN BE EXPECTED AS SURFACE WINDS SWITCH TO THE NORTHWEST. SOME CLEARING CAN BE EXPECTED. 12Z MAVMOS LOWS IN THE 50S APPEARED REASONABLE. WOULD NOT BE COMPLETELY SURPRISED IF PATCHY FOG DEVELOPED WHERE RAIN OCCURS THIS AFTERNOON...BUT LEFT MENTION OUT WITH LOW CONFIDENCE. TUESDAY WILL BE A MOSTLY SUNNY AND PLEASANT DAY WITH HIGHS IN THE MID TO UPPER 70S. TUESDAY NIGHT WILL BE RAINFREE AND COOL WITH LOWS MAINLY IN THE 50S. USED A BLEND OF MODEL GUIDANCE FOR TEMPERATURES. WEDNESDAY...CLOUDS WILL BE ON THE INCREASE WEST TO EAST. KEPT LOW CHANCES FOR AFTERNOON SHOWERS AND STORMS WEST OF I-55...BUT THINK BETTER RAIN CHANCES WILL HOLD OFF UNTIL WEDNESDAY NIGHT. WEDNESDAY NIGHT THROUGH FRIDAY...SEVERE THUNDERSTORM...HEAVY RAINFALL...AND FLASH FLOODING POTENTIAL APPEARS TO BE INCREASING. LATEST MODELS HAVE BEEN HINTING AT STRONG SHEAR...30-50 KTS...AND A VERY UNSTABLE AIRMASS DEVELOPING WITH A STRONG PRESSURE DISTURBANCE MOVING THROUGH THE AREA. APPEARS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A WARM FRONT WEDNESDAY NIGHT INTO EARLY THURSDAY WHICH WOULD HAVE THE HIGHEST HEAVY RAINFALL AND FLOODING POTENTIAL AS A STRONG LOW LEVEL JET AND HIGH PRECIPITABLE WATER VALUES MAY PRODUCE SEVERAL INCHES OF RAINFALL SOMEWHERE OVER THE AREA...PROBABLY NORTH OF I-40. SEVERE THUNDERSTORMS MAY BE POSSIBLE AS WELL WEDNESDAY NIGHT INTO EARLY THURSDAY...BUT THINK THE BETTER SHOT WILL OCCUR THURSDAY AFTERNOON THROUGH FRIDAY ONCE WARM FRONT SURGES NORTH OF THE AREA. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE STORM HAZARDS... THOUGH SHEAR MAY BE STRONG ENOUGH FOR TORNADOES. FOR NOW...INCREASED RAIN CHANCES DURING THIS TIME FRAME. WILL CLOSELY MONITOR THIS POSSIBLE HIGH IMPACT WEATHER EVENT. FRIDAY NIGHT THROUGH NEXT MONDAY...MAINLY RAINFREE AND VERY WARM CONDITIONS ARE EXPECTED AS MID/UPPER RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. HIGHS WILL PROBABLY BE AROUND 90 AND LOWS 65 TO 70...ROUGHLY 10 DEGREES ABOVE AVERAGE. WITH VERY WARM/UNSTABLE AIR...A FEW AFTERNOON/EVENING THUNDERSTORMS MAY BE POSSIBLE...BUT THINK CHANCES FOR RAIN REMAIN TOO LOW TO ADD LOW CHANCE FOR SHOWERS/STORMS AT THIS TIME...ESPECIALLY WITH VERY WARM MID LEVEL TEMPERATURES WHICH MAY CAP THE ATMOSPHERE. MBS && .AVIATION... 18Z TAF CYCLE. DUE TO PLENTY OF LOW LEVEL MOISTURE WITH RECENT RAINS...CYCLONIC FLOW AT BOTH THE SURFACE AND ALOFT WILL KEEP MVFR CLOUDS AROUND THROUGH THE DAYLIGHT HOURS. HAVE INCLUDED A TEMPO GROUP UNTIL 20Z FOR MEM AND JBR WITH THE EXPECTATION THAT ENOUGH MIXING WILL RAISE CEILINGS AFTER THAT TIME. SOME WEAK GUSTS TO NEAR 20KTS POSSIBLE AS MIXING SHOULD INCREASING THIS AFTERNOON FOR MKL...MEM...AND JBR. SOME SHOWER OR THUNDERSTORM CHANCE THIS AFTERNOON AS WEAK 500MB TROF ROTATES THROUGH THE AREA. THIS WAS MENTIONED IN THE PREVIOUS UPDATED AFD DISCUSSION AT 17Z...HOWEVER WILL NOT MENTION AT 18Z ISSUANCE DUE TO EXPECTED ISOLATED OR SCATTERED COVERAGE. HIGH PRESSURE AND DIMINISHING WINDS ARE EXPECTED FOR TONIGHT. THOUGHT ABOUT FOG FOR TAFS...ESPECIALLY MKL...HOWEVER FOR NOW WITH LOWERING SURFACE DEW POINTS AND WINDS EXPECTED AROUND THE 5KT RANGE HAVE LEFT OUT FOR NOW. BELLES && .PRELIMINARY POINT TEMPS/POPS... MEM 58 76 57 78 / 20 0 10 20 MKL 53 74 50 76 / 20 0 0 10 JBR 54 75 54 74 / 20 0 10 40 TUP 59 77 54 82 / 20 0 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 17, 5:15 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 515 PM CDT MON MAY 17 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-190015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 515 PM CDT MON MAY 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH 10 PM...MAINLY ACROSS WEST TENNESSEE. HAIL UP TO THE SIZE OF GOLF BALLS AND ISOLATED DAMAGING WIND GUSTS OF 60 MPH OR GREATER ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS...HEAVY RAINFALL...AND FLASH FLOODING ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY AS A LOW PRESSURE SYSTEM INTERACTS AN INCREASINGLY MOIST AND UNSTABLE AIRMASS ACROSS THE MIDSOUTH. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO THE MAIN SEVERE STORM HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN A FEW LOCATIONS MAINLY ACROSS WEST TENNESSEE THROUGH 10 PM THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY NIGHT THROUGH FRIDAY. MBS
In the hours before
Local storm report, May 17, 4:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
451 PM CDT MON MAY 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL FISHER 35.49N 90.97W
05/17/2010 E0.75 INCH POINSETT AR PUBLIC
0440 PM HAIL YORKVILLE 36.10N 89.12W
05/17/2010 E0.88 INCH GIBSON TN EMERGENCY MNGR
NICKEL SIZE HAIL COVERING THE GROUND
&&
PWBLocal storm report, May 17, 5:04 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT MON MAY 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL FISHER 35.49N 90.97W
05/17/2010 E0.75 INCH POINSETT AR PUBLIC
0440 PM HAIL YORKVILLE 36.10N 89.12W
05/17/2010 E0.88 INCH GIBSON TN EMERGENCY MNGR
NICKEL SIZE HAIL COVERING THE GROUND
0501 PM HAIL 2 SSE DYER 36.04N 88.98W
05/17/2010 U0.75 INCH GIBSON TN PUBLIC
&&
PWBLocal storm report, May 17, 5:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT MON MAY 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL FISHER 35.49N 90.97W
05/17/2010 E0.75 INCH POINSETT AR PUBLIC
0440 PM HAIL YORKVILLE 36.10N 89.12W
05/17/2010 E0.88 INCH GIBSON TN EMERGENCY MNGR
NICKEL SIZE HAIL COVERING THE GROUND
0450 PM TSTM WND GST 2 SE YORKVILLE 36.08N 89.09W
05/17/2010 E60.00 MPH GIBSON TN EMERGENCY MNGR
0501 PM HAIL 2 SSE DYER 36.04N 88.98W
05/17/2010 U0.75 INCH GIBSON TN PUBLIC
&&
PWBSpecial weather statement, May 17, 5:26 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 526 PM CDT MON MAY 17 2010 ARZ027-172300- POINSETT AR- 526 PM CDT MON MAY 17 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CDT FOR... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS UP TO 45 MPH AND PEA SIZED HAIL WAS LOCATED 4 MILES SOUTHEAST OF HARRISBURG AT 526 PM CDT...MOVING EAST AT 30 MPH. PEOPLE IN POINSETT COUNTY...INCLUDING LOCATIONS NEAR HARRISBURG... LEPANTO...MARKED TREE AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, May 17, 5:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CDT MON MAY 17 2010 MOZ115-TNZ001-019-172315- PEMISCOT MO-LAKE TN-DYER TN- 533 PM CDT MON MAY 17 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... NORTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE... NORTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO PENNY SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER HAYTI HEIGHTS AT 534 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN DYER...LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, May 17, 5:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT MON MAY 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL FISHER 35.49N 90.97W
05/17/2010 E0.75 INCH POINSETT AR PUBLIC
0440 PM HAIL YORKVILLE 36.10N 89.12W
05/17/2010 E0.88 INCH GIBSON TN EMERGENCY MNGR
NICKEL SIZE HAIL COVERING THE GROUND
0450 PM TSTM WND GST 2 SE YORKVILLE 36.08N 89.09W
05/17/2010 E60.00 MPH GIBSON TN EMERGENCY MNGR
0500 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
05/17/2010 POINSETT AR DEPT OF HIGHWAYS
LIGHT POLES DOWN ACROSS CITY OF MARKED TREE
0500 PM TSTM WND DMG DYER 36.07N 88.99W
05/17/2010 GIBSON TN EMERGENCY MNGR
NUMEROS TREES LARGE AND SMALL DOWN IN CITY OF DYER.
0501 PM HAIL 2 SSE DYER 36.04N 88.98W
05/17/2010 U0.75 INCH GIBSON TN PUBLIC
0514 PM TSTM WND DMG TRENTON 35.97N 88.94W
05/17/2010 GIBSON TN EMERGENCY MNGR
LARGE OAK TREE DOWN ALONG WITH NUMEROUS SMALL TREES DOWN
IN TRENTON
0520 PM TSTM WND DMG MILAN 35.92N 88.75W
05/17/2010 GIBSON TN EMERGENCY MNGR
NUMBER 7 MAYO COOK ROAD IN MILAN 4 TREES FELL ON HOUSE
0520 PM TSTM WND DMG MILAN 35.92N 88.75W
05/17/2010 GIBSON TN PUBLIC
NUMEROUS POWER LINES DOWN ACROSS CITY OF MILAN
0520 PM TSTM WND DMG MILAN 35.92N 88.75W
05/17/2010 GIBSON TN PUBLIC
RAILROAD CROSSING GATES SNAPPED OFF BY WIND
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 116 min |
| May 16, 8:58 PM CDT | Flash Flood Warning | MEG | Hardeman, McNairy | 3 hr |
| May 16, 9:12 PM CDT | Areal Flood Advisory | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 3 more | 2 hr |
| May 17, 2:48 AM CDT | Dense Fog Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 6 hr |
| May 17, 3:38 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| May 17, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion | 46 min |
| May 17, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 32 min |
| May 17, 5:00 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson | 45 min |
| May 17, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Madison | 57 min |
| May 17, 5:37 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 38 min |
| May 17, 6:12 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, Henderson | 37 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.